MAUDE Adverse Event Report: CARDINAL HEALTH 6308 2000ML DRAIN BG W SPOUT; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH 6308 2000ML DRAIN BG W SPOUT; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6308
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that clogging occurred at the round part where the tube and bag are connected.There was no patient harm.The duration of use is unknown.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One used sample without its original packaging was received for the evaluation.A visual inspection of the received sample was performed, in additional a functional test was carried out.The bag was filled to its maximum capacity (2000 ml).The investigation was carried out with the multifunctional team.Upon evaluation, the reported problem could not be confirmed.The bag was filled to its maximum capacity without observing any condition that prevented its filling.All processes were reviewed.All processes and controls were found to be properly followed, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
6308 2000ML DRAIN BG W SPOUT
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13348775
Report Number9612030-2022-03143
Device Sequence Number4984223
Product Code KNX
UDI-Device Identifier10884521002050
UDI-Public10884521002050
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6308
Device Catalogue Number6308
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown